Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 150, NWS Jackson, MS

March 3, 2008Clarke County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 3, 2008, 11:21 PM CST for Clarke County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 3, 2008, 11:21 PM CST (05:21 UTC)
Expired
Mar 3, 2008, 11:53 PM CST
In force
32 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 142 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 2:25 PM CSTTornado WatchSPC11 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
165 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 040521
SVRJAN
MSC023-040600-
/O.NEW.KJAN.SV.W.0150.080304T0521Z-080304T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1121 PM CST MON MAR 3 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL MIDNIGHT CST

* AT 1121 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES SOUTHWEST OF CRANDALL...OR 10 MILES NORTH OF WAYNESBORO...AND
  MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRANDALL BY 1135 PM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3184 8869 3215 8846 3213 8843 3200 8844
      3199 8845 3188 8846 3187 8853 3184 8860
TIME...MOT...LOC 0521Z 232DEG 40KT 3185 8866

$$

BANNAN
1 follow-up statement
000 
WWUS54 KJAN 040553 RRA
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1153 PM CST MON MAR 3 2008

MSC023-040603-
/O.CAN.KJAN.SV.W.0150.000000T0000Z-080304T0600Z/
CLARKE MS-
1153 PM CST MON MAR 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARKE COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST TUESDAY MORNING
FOR EASTERN MISSISSIPPI.

LAT...LON 3184 8869 3215 8846 3213 8843 3200 8844
      3199 8845 3188 8846 3187 8853 3184 8860
TIME...MOT...LOC 0553Z 232DEG 40KT 3207 8833

$$

BANNAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 9:39 PM CST, 1 hour 42 minutes earlier.

Area forecast discussion, Mar 3, 9:39 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
939 PM CST MON MAR 3 2008

.UPDATE...WILL NOT MAKE ANY ADJUSTMENTS TO THE FORECAST AT THIS TIME.
TWEAKED THE HOURLY VALUES TO ACCOUNT FOR CURRENT CONDITIONS.
TEMPERATURES AND DEWPOINTS WERE FALLING FAST BEHIND THE BOUNDARY.
TEMPERATURES AROUND GLH WERE ALREADY DOWN TO 49 DEGREES. THE CENTER
OF THE LOW APPEARED TO BE RIGHT OVER CENTRAL MISSISSIPPI AND STORMS
WERE REALLY FIRING UP OVER THE SOUTHERN HALF OF THE CWA...WHERE
MOISTURE AND INSTABILITY WERE BETTER. WINDS ACROSS THE SOUTHEAST WERE
PICKING UP ACROSS THE EAST ALSO...WITH SEVERAL OBS REPORTING WIND
GUSTS NEAR 60MPH. A LKY IS IN EFFECT...SO WILL HANDLE THE GUSTY WINDS
WITH AN SPS SINCE IT WILL BE SHORT-TERM EFFECT AHEAD OF THE LINE.
OTHERWISE...WILL NOT MAKE ANY ADJUSTMENTS TO THE FORECAST AT THIS TIME.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS THE
AREA. THUNDERSTORMS HAVE MOVED EAST OF GLH...WITH A SHOWERS
LINGERING OVER THE AREA. LIGHT RAIN AND LOW CEILINGS WILL CONTINUE
THROUGH MIDNIGHT. THE RAIN SHOULD END AROUND 6Z...BUT CEILINGS WILL
LIKELY REMAIN FROM 1000-1500 FT. AT THIS TIME...LOOKS LIKE CEILINGS
WILL LOWER TO 500FT AROUND 9Z. COLD AIR WILL MOVE INTO THE
REGION...SO OVER-RUNNING PRECIP MAY BE A MIX OF VERY LIGHT RAIN AND
SNOW. THE TIMING HAS CHANGED A LITTLE...WITH THE MODELS SUGGESTING
IT WILL BE EARLY TO MID MORNING BEFORE ANYTHING DEVELOPS. SIMILAR
CONDITIONS ARE LIKELY AT GWO AND EVENTUALLY GTR. WILL NOT MAKE ANY
BIG CHANGES FROM THE CURRENT FORECAST. THUNDERSTORMS WILL BE LIKELY
FOR HBG AND MEI WITHING THE HOUR. RAINFALL HAS REDUCED VISIBILITIES
TO LESS THAN A MILE IN THUNDERSTORMS AND WIND GUSTS WERE AROUND
40KTS. CEILINGS HAVE REMAINED AROUND 1500FT OR GREATER. SHOULD SEE
LOWER CEILINGS BRIEFLY IN THUNDERSTORMS. HOLDING THUNDERSTORMS IN
FOR THOSE AREAS THROUGH 8Z SEEMS OK...WILL AMEND AS NEEDED. SHOWERS
AND A FEW THUNDERSTORMS WILL MOVE THROUGH GTR...WILL GO WITH
CONDITIONS SIMILAR TO GWO THROUGH 6Z. EXPECTING CEILINGS AROUND
500FT TO DEVELOP ACROSS THE AREA FROM 6-9Z. CEILINGS WILL GRADUALLY
INCREASE THROUGH 18Z. VFR CONDITIONS SHOULD PREVAIL AFTER 18Z...WITH
WINDS BELOW 10KTS AND CEILINGS GREATER 3KFT. SKIES SHOULD CLEAR
ACROSS THE REGION BY 00Z AND CONTINUE THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       42  49  31  65 / 100  14   0   0
MERIDIAN      47  51  32  65 / 100  21   0   0
VICKSBURG     41  50  33  66 / 100   9   0   0
HATTIESBURG   47  54  33  66 /  96  13   0   0
NATCHEZ       40  49  31  66 / 100   3   0   0
GREENVILLE    36  44  33  62 / 100  19   0   0
GREENWOOD     40  41  31  62 / 100  20   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR MSZ018-019-025>066-
     072>074.

LA...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR LAZ007>009-015-016-
     023>026.

AR...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR ARZ074-075.

&&

7
Hazardous weather outlook, Mar 3, 9:10 PM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
910 PM CST MON MAR 3 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
042015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
230 PM CST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE WEATHER WITH WIDESPREAD DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE EAST OF INTERSTATE 55 TONIGHT...WITH SEVERE WEATHER EXITING
THE REGION TO THE EAST AROUND MIDNIGHT. TORNADOES WILL ALSO BE
POSSIBLE.

A LARGE AND POWERFUL STORM SYSTEM APPROACHING THE SYSTEM WILL
CONTINUE TO IGNITE SEVERE THUNDERSTORM ACTIVITY AS IT MOVES INTO THE
LOWER MISSISSIPPI VALLEY REGION. AHEAD OF THE STRONG COLD FRONT...
THIS MOISTURE WILL COMBINE WITH VERY STRONG WIND SHEAR TO PRODUCE A
MAJOR SEVERE WEATHER EPISODE AND THE POTENTIAL FOR TORNADOES.

IN ADDITION TO THE SEVERE WEATHER RISK...SOUTHERLY WINDS AHEAD OF
THE COLD FRONT WILL OCCASIONALLY GUST UP TO 35 TO 40 MPH OVER MUCH
OF THE AREA THIS EVENING. WINDS SHOULD SUBSIDE SOME LATER TONIGHT...
BUT WIND GUSTS TO 20 TO 25 MPH WILL STILL BE COMMON...ESPECIALLY
OVER EASTERN MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS UNDERWAY THIS AFTERNOON AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER
OUTLOOK.

In the hours before

Local storm report, Mar 3, 9:39 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
939 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     LIGHTNING        COLUMBIA                31.26N 89.83W
03/03/2008                   MARION             MS   EMERGENCY MNGR

            2 HOMES STRUCK AND ON FIRE, SERVICE STATION ALSO STRUCK
            AND ON FIRE. LOCATIONS WERE IN THE COUNTY.

&&

CME
Special weather statement, Mar 3, 9:39 PM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
939 PM CST MON MAR 3 2008

MSZ045-046-051-052-057-058-065-066-073-074-040545-
NESHOBA-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE-COVINGTON-JONES-
LAMAR-FORREST-
INCLUDING THE CITIES OF...PHILADELPHIA...PEARL RIVER...DE KALB...
SCOOBA...NEWTON...UNION...DECATUR...CONEHATTA...MERIDIAN...
BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA...
COLLINS...MOUNT OLIVE...LAUREL...WEST HATTIESBURG...LUMBERTON...
PURVIS...HATTIESBURG
939 PM CST MON MAR 3 2008

...STRONG SOUTH WIND EAST MISSISSIPPI AHEAD OF THUNDERSTORM LINE...

SOUTH WIND WILL INTENSIFY RAPIDLY JUST AHEAD OF THE LINE OF
THUNDERSTORMS MOVING ACROSS EAST CENTRAL AND SOUTHEAST MISSISSIPPI
THIS EVENING. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WILL OCCUR WITH
POSSIBLE GUSTS NEAR 50 MPH.

THESE WIND SPEEDS WILL BE MORE THAN SUFFICIENT TO KNOCK DOWN TREES
AND POWER LINES.

WIND GUSTS OF THIS INTENSITY CAN BRING DOWN LARGE LIMBS AND
TREES...CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. LOOSE OBJECTS
SHOULD BE SECURED. EXERCISE CAUTION WHEN VENTURING OUTDOORS.
Local storm report, Mar 3, 10:22 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1022 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     NON-TSTM WND GST 5 E GREENWOOD           33.52N 90.10W
03/03/2008  M63.00 MPH       LEFLORE            MS   ASOS

0838 PM     TSTM WND DMG     STAR                    32.09N 90.05W
03/03/2008                   RANKIN             MS   EMERGENCY MNGR

            TREES DOWN IN THE TOWN OF STAR.

0930 PM     TSTM WND DMG     3 SE MERIDIAN           32.35N 88.68W
03/03/2008                   LAUDERDALE         MS   EMERGENCY MNGR

            A FEW LARGE TREES BLOWN DOWN ON HIGHWAY 19 S ON THE
            SOUTHEAST SIDE OF MERIDIAN.

0934 PM     HAIL             3 S COLUMBIA            31.21N 89.83W
03/03/2008  E0.75 INCH       MARION             MS   EMERGENCY MNGR

            DIME SIZE HAIL ON THE SOUTH SIDE OF COLUMBIA.

0934 PM     TSTM WND DMG     10 N COLUMBIA           31.40N 89.83W
03/03/2008                   MARION             MS   EMERGENCY MNGR

            TREES DOWN IN THE WHITE SAND COMMUNITY.

0943 PM     TSTM WND DMG     MIZE                    31.87N 89.55W
03/03/2008                   SMITH              MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACCORDING TO MIZE POLICE.

0943 PM     TSTM WND DMG     LAKE                    32.34N 89.33W
03/03/2008                   SCOTT              MS   EMERGENCY MNGR

            A FEW TREES FELL ON STEVE LEE DRIVE IN THE TOWN OF LAKE.
            A MOBILE HOME WAS ROLLED OVER AND A SMALL SHOP WAS
            DESTROYED. POSSIBLE TORNADO.

0945 PM     TSTM WND DMG     10 SE FOREST            32.69N 91.29W
03/03/2008                   EAST CARROLL       LA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ACROSS HIGHWAY 501 IN SOUTHEAST SCOTT
            COUNTY...ABOUT HALF A MILE NORTH OF THE SMITH COUNTY
            LINE. POSSIBLE TORNADO.

1015 PM     HAIL             2 W MOSELLE             31.50N 89.31W
03/03/2008  E1.00 INCH       JONES              MS   EMERGENCY MNGR

            REPORTED NEAR THE MOSELLE EXIT ON INTERSTATE 59...ALONG
            WITH A FUNNEL CLOUD SIGHTING.

&&

HAMRICK
Local storm report, Mar 3, 10:50 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1050 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND DMG     LAKE                    32.34N 89.33W
03/03/2008                   SCOTT              MS   EMERGENCY MNGR

            HEAVY DAMAGE IN LAKE, SEVERAL MOBILE HOMES DESTROYED,
            TREES DOWN, A GRAIN SILO BLOWN DOWN AND DESTROYED.
            POSSIBLE TORNADO.

&&

CME
Local storm report, Mar 3, 11:03 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1103 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND DMG     2 NW DECATUR            32.46N 89.14W
03/03/2008                   NEWTON             MS   EMERGENCY MNGR

            TREES DOWN ON STRATTON ROAD AND PINE BLUFF ROAD..

0957 PM     TSTM WND DMG     3 W NEWTON              32.32N 89.21W
03/03/2008                   NEWTON             MS   EMERGENCY MNGR

            TREES DOWN ON LAWRENCE BETHEL ROAD.

1045 PM     HAIL             HATTIESBURG             31.31N 89.31W
03/03/2008  E0.25 INCH       FORREST            MS   EMERGENCY MNGR

            REPORTED AT THE EMERGENCY OPERATIONS CENTER

&&

HAMRICK
Local storm report, Mar 3, 11:04 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1104 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     NON-TSTM WND DMG MCLAURIN                31.17N 89.22W
03/03/2008                   FORREST            MS   EMERGENCY MNGR

            GRADIENT SE WIND KNOCKED DOWN 1 TREE ON A POWER LINE.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 6:12 PM CSTTornado WarningJANJefferson Davis, Lawrence, Marion48 min
Mar 3, 6:57 PM CSTTornado WarningJANCovington, Jefferson Davis, Simpson, Smith33 min
Mar 3, 7:07 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln23 min
Mar 3, 7:27 PM CSTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln63 min
Mar 3, 7:52 PM CSTFlash Flood WarningJANCopiah, Lincoln3 hr
Mar 3, 8:28 PM CSTTornado WarningJANCopiah, Jefferson Davis, Lawrence, Simpson47 min
Mar 3, 8:38 PM CSTTornado WarningJANMadison, Rankin, Scott23 min
Mar 3, 8:56 PM CSTFlash Flood WarningJANRankin, Scott, Smith3 hr
Mar 3, 9:02 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson, Smith28 min
Mar 3, 9:08 PM CSTSevere Thunderstorm WarningJANLeake, Rankin, Scott, Smith52 min
Mar 3, 9:11 PM CSTTornado WarningJANSimpson, Smith34 min
Mar 3, 9:12 PM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Lamar, Marion48 min
Mar 3, 9:18 PM CSTTornado WarningJANLamar, Marion27 min
Mar 3, 9:25 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jefferson Davis, Jones, Smith50 min
Mar 3, 9:30 PM CSTTornado WarningJANJasper, Newton, Scott, Smith45 min
Mar 3, 9:45 PM CSTTornado WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion30 min
Mar 3, 10:06 PM CSTSevere Thunderstorm WarningJANJasper, Kemper, Lauderdale, Neshoba, Newton54 min
Mar 3, 10:14 PM CSTTornado WarningJANCovington, Forrest, Jones31 min
Mar 3, 10:21 PM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar54 min
Mar 3, 10:27 PM CSTTornado WarningJANKemper, Lauderdale48 min
Mar 3, 10:46 PM CSTTornado WarningJANClarke, Jasper, Jones29 min
Mar 3, 10:53 PM CSTTornado WarningJANJasper, Lauderdale, Newton52 min
Mar 3, 10:56 PM CSTTornado WarningJANClarke, Jasper49 min
Mar 3, 11:10 PM CSTTornado WarningJANClarke35 min
Mar 3, 11:14 PM CSTSevere Thunderstorm WarningJANKemper31 min
Mar 3, 11:25 PM CSTTornado WarningJANKemper25 min
Mar 3, 11:31 PM CSTSevere Thunderstorm WarningJANForrest29 min
Mar 4, 9:59 AM CSTRiver Flood WarningJANNeshoba23 hr
Mar 4, 10:39 AM CSTRiver Flood WarningJANAttala, Holmes3 days

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.